# SDR HEEA060086

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001370101
- Condition: Failed
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AARS PITCH WOULD NOT ENGAGE OR MONITOR TEST.
